Alert archive / Florida / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 124, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 23, 2020, 8:08 PM EDT for 4 counties in Florida. It was in force for 97 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2020, 8:08 PM EDT (00:08 UTC)
- Expired
- Apr 23, 2020, 9:45 PM EDT
- In force
- 97 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dixie County, FL, Lafayette County, FL, Madison County, FL, Taylor County, FL
The radar
The Moody AFB radar (KVAX), 108 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 8:15 PM EDT | TSTM WND DMG | Salem, FL | TREE DOWN. |
| Apr 23, 8:30 PM EDT | TSTM WND DMG | 1 E Jena, FL | DOWNED POWERLINE CAUGHT TREE ON FIRE. |
| Apr 23, 8:50 PM EDT | TSTM WND DMG | 3 Wsw Midway, FL | TREES AND POWER LINES DOWN IN THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 3:47 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 0.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 960 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
As transmitted.
879
WUUS52 KTAE 240008
SVRTAE
FLC029-067-079-123-240145-
/O.NEW.KTAE.SV.W.0124.200424T0008Z-200424T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
808 PM EDT Thu Apr 23 2020
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Lafayette County in Big Bend of Florida...
Dixie County in Big Bend of Florida...
Taylor County in Big Bend of Florida...
Southeastern Madison County in Big Bend of Florida...
* Until 945 PM EDT.
* At 808 PM EDT, severe thunderstorms were located along a line
extending from 11 miles south of Madison to 18 miles west of
Steinhatchee, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Mayo, Perry, Steinhatchee, Cross City, Lee, Pinland, Shamrock, Jug
Island, Old Town, Foley, Perry-Foley Airport, San Pedro Junction,
Boyd, Smith, Hopewell, Carbur, Adams Beach, Townsend, Bird Island
and Eugene.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM EDT for Big Bend of
Florida.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tallahassee.
&&
LAT...LON 2976 8295 2961 8297 2958 8294 2954 8298
2945 8301 2948 8343 2964 8346 2981 8371
3043 8355 3046 8322 3042 8322 3039 8317
3025 8325 3011 8323 3008 8307 2999 8296
2996 8295 2996 8293 2989 8292 2988 8288
TIME...MOT...LOC 0008Z 250DEG 26KT 3031 8347 2957 8368
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
42-DVD4 follow-up statements
892
WWUS52 KTAE 240031
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
831 PM EDT Thu Apr 23 2020
FLC029-067-079-123-240145-
/O.CON.KTAE.SV.W.0124.000000T0000Z-200424T0145Z/
Lafayette FL-Dixie FL-Taylor FL-Madison FL-
831 PM EDT Thu Apr 23 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR LAFAYETTE...DIXIE...SOUTHEASTERN TAYLOR AND SOUTHEASTERN MADISON
COUNTIES...
At 831 PM EDT, severe thunderstorms were located along a line
extending from near Suwannee River State Park to near Steinhatchee,
moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Mayo, Cross City, Steinhatchee, Lee, Tennille, Shamrock, Clara, Cross
City Airport, Old Town, Buckville, Jonesboro, Grady, Hatch Bend,
Salem, San Pedro Junction, Cooks Hammock, Chancey, Guaranto Springs,
Carbur and Jena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM EDT for Big Bend of
Florida.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.
&&
LAT...LON 2976 8295 2961 8297 2958 8294 2954 8298
2945 8301 2948 8343 2964 8346 2972 8351
3000 8340 3045 8334 3046 8322 3042 8322
3039 8317 3025 8325 3011 8323 3008 8307
2996 8295 2996 8293 2989 8292 2988 8288
TIME...MOT...LOC 0031Z 252DEG 32KT 3037 8324 2963 8345
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
42-DVD837
WWUS52 KTAE 240045
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
845 PM EDT Thu Apr 23 2020
FLC079-123-240055-
/O.CAN.KTAE.SV.W.0124.000000T0000Z-200424T0145Z/
Taylor FL-Madison FL-
845 PM EDT Thu Apr 23 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TAYLOR AND
SOUTHEASTERN MADISON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM EDT for Big Bend of
Florida.
LAT...LON 2983 8291 2981 8293 2963 8297 2961 8297
2958 8294 2954 8298 2945 8301 2948 8343
2974 8333 3004 8328 3011 8323 3008 8307
3007 8307 3005 8304 2996 8295 2996 8293
2989 8292 2988 8288
TIME...MOT...LOC 0045Z 274DEG 29KT 3030 8308 2956 8329
$$
FLC029-067-240145-
/O.CON.KTAE.SV.W.0124.000000T0000Z-200424T0145Z/
Lafayette FL-Dixie FL-
845 PM EDT Thu Apr 23 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR LAFAYETTE AND DIXIE COUNTIES...
At 845 PM EDT, severe thunderstorms were located along a line
extending from near Live Oak to 8 miles north of Horseshoe Point,
moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Mayo, Cross City, Cooks Hammock, Shamrock, Clara, Cross City Airport,
Old Town, Guaranto Springs, Alton, Hines, Jonesboro, Grady, Hatch
Bend, Eugene, Fletcher, Yellow Jacket, San Pedro Junction and Fanning
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM EDT for Big Bend of
Florida.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.
&&
LAT...LON 2983 8291 2981 8293 2963 8297 2961 8297
2958 8294 2954 8298 2945 8301 2948 8343
2974 8333 3004 8328 3011 8323 3008 8307
3007 8307 3005 8304 2996 8295 2996 8293
2989 8292 2988 8288
TIME...MOT...LOC 0045Z 274DEG 29KT 3030 8308 2956 8329
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
42-DVD739
WWUS52 KTAE 240110
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
910 PM EDT Thu Apr 23 2020
FLC029-067-240145-
/O.CON.KTAE.SV.W.0124.000000T0000Z-200424T0145Z/
Lafayette FL-Dixie FL-
910 PM EDT Thu Apr 23 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR SOUTHEASTERN LAFAYETTE AND DIXIE COUNTIES...
At 910 PM EDT, severe thunderstorms were located along a line
extending from near Obrien to near Horseshoe Point, moving southeast
at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Cross City, Shamrock, Cross City Airport, Old Town, Grady, Hatch
Bend, Eugene, Fletcher, Guaranto Springs, Yellow Jacket and Fanning
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM EDT for Big Bend of
Florida.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.
&&
LAT...LON 2983 8291 2981 8293 2963 8297 2958 8294
2954 8298 2945 8301 2947 8336 2970 8323
2988 8303 2995 8303 2996 8293 2989 8292
2988 8288
TIME...MOT...LOC 0110Z 313DEG 25KT 3003 8287 2949 8328
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
42-DVD844
WWUS52 KTAE 240140
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
940 PM EDT Thu Apr 23 2020
FLC029-067-240150-
/O.EXP.KTAE.SV.W.0124.000000T0000Z-200424T0145Z/
Lafayette FL-Dixie FL-
940 PM EDT Thu Apr 23 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAFAYETTE AND
DIXIE COUNTIES WILL EXPIRE AT 945 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1000 PM EDT for Big Bend of
Florida.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.
LAT...LON 2983 8291 2981 8293 2963 8297 2958 8294
2954 8298 2945 8301 2947 8336 2970 8323
2988 8303 2995 8303 2996 8293 2989 8292
2988 8288
TIME...MOT...LOC 0140Z 250DEG 26KT 3010 8264 2956 8306
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 7:02 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Apr 23, 7:02 PM EDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
702 PM EDT Thu Apr 23 2020
.AVIATION...
[Through 00Z Saturday]
SHRA/TSRA continue to stretch across the forecast area with
conditions ranging from MVFR to LIFR around active showers and
storms. Strong damaging winds have been associated with these
storms today,along with quick directional changes. Another round
of showers and storms may be possible again tonight, though
backing off in strength compared to today.
&&
.PREV DISCUSSION [351 PM EDT]...
.NEAR TERM [Through Tonight]...
Widespread showers and strong to severe storms are expected to
continue over much of the forecast area, with some new
intensification already notable on the western portions of the
CWA. This trend is expected to continue as storms continue to push
into relatively unstable air still in place over the Florida
Panhandle. Damaging winds, Tornadoes, Hail, and Flash Flooding
remain a concern this evening into tonight. A small craft advisory
remains in effect into early friday morning and a new Tornado
watch continues for many of our counties until 10 PM EDT.
.SHORT TERM [Friday through Saturday Night]...
The severe weather threat shifts to southeast Big Bend as a cold
front drapes itself and lingers over our area into the evening.
This boundary should serve as focus for showers and thunderstorms
that likely persist through the day. Some of the storms may may be
strong to severe as the airmass will be sufficiently moist and
unstable with strong deep-layer shear. This is reflected in SPC's
Day 2 Outlook (valid starting 12Z Fri) which puts southeast Big
Bend in a marginal-to-slight risk for severe weather. By late
Fri/early Sat, PoPs decrease as a another shortwave dives down
from The Plains and helps lift the cold front to the northeast.
High temperatures are expected to be in the 80s and lows in the
60s.
.LONG TERM [Sunday Through Thursday]...
We should see mostly dry conditions through early Tues as surface
high pressure dominates the southeast CONUS. Temperatures should
also feel more seasonable thanks to the cold front and shortwave
reinforcing a shot of cool/dry air from the northwest. Meanwhile,
a longwave trough digs down from western Canada to trigger
cyclogenesis in The Great Lakes region. This system will drag an
extensive cold front that appears to brush our northern area on
Wed. Chance-to-slight chance PoPs (slight chance of thunder) are
in the forecast to account for this, followed by Thurs being
mostly rain-free. The front should also keep temperatures from
rebounding too much. Highs are forecast to be in the low 80s and
lows in the 50s and 60s.
.MARINE...
A Small Craft Advisory is currently in effect until early Fri
morning as a line of severe storms wanders through our forecast
area. Some restrengthening is expected this evening and
overnight. Wave heights up to 7 ft are anticipated with some
higher values possible near the line. Winds and seas remain
elevated through Sat with a cold front present over the area.
Conditions finally begin improving thereafter ahead of another
system mid next week.
.FIRE WEATHER...
Showers and Thunderstorms are expected continue through early Friday
morning. Strong transport winds, both ahead and behind the system,
will lead to high dispersion values.
.HYDROLOGY...
The bulk of the rainfall over the next several days will be from
what falls today and tonight. Estimates so far seem to be on track
with radar showing areas of 2-4 inches and isolated higher
amounts. Given the precipitation from the previous severe event
(particularly in central GA and AL), there are concerns this
evening for potential flash flooding across portions of southwest
GA and southeast AL.
River flooding will also be a concern. Area rivers and creeks
continue to rise across the Apalachicola, Chattahoochee, and Flint
basins. Increased releases from WF George will keep the
Chattahoochee River near minor flood stage through at least
Wednesday evening before releases begin to decrease. Conditions on
the Middle Flint are not as high as previously expected, thus
releases out of Lake Blackshear may end up being lower later this
week than expected, thus it is possible that Albany and Newton stay
just below minor flood stage. However, all the water moving through
the Chattahoochee and Flint Basins will lead to minor flooding
throughout the Apalachicola River over the coming days. Large
uncertainty exists with this upcoming system so it is important to
note that a couple of inches of rain above Dawson could push the
Kinchafoonee Creek to the moderate flood level. Additionally heavy
rain north of Valdosta could lead to minor flooding on the
Withlacoochee River, given that the upper portions of the
Withlacoochee is still running above normal from last week's
rainfall.
Lastly, there is a low coastal flood threat in Apalachee Bay with
Thurs afternoon's high tide where peak surge looks to to line up
with high tide (water levels of 1.5-2 ft MHHW possible).
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 65 86 62 89 61 / 90 30 10 10 10
Panama City 68 82 66 82 64 / 80 20 0 10 10
Dothan 62 81 59 85 59 / 60 0 0 10 10
Albany 64 81 60 87 60 / 80 10 0 10 10
Valdosta 65 83 63 87 62 / 90 40 0 10 10
Cross City 68 80 67 85 65 / 90 70 20 30 10
Apalachicola 68 80 67 81 64 / 90 30 10 10 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Coastal Flood Advisory until 5 AM EDT Friday for Coastal Dixie-
Coastal Franklin-Coastal Jefferson-Coastal Taylor-Coastal
Wakulla.
High Rip Current Risk until 2 AM EDT /1 AM CDT/ Friday for
Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...Small Craft Advisory until 2 AM EDT /1 AM CDT/ Friday for
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River FL out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
Beach to Okaloosa Walton County Line FL from 20 to 60 NM.
&&
NEAR TERM...Humphreys
SHORT TERM...IG3/Humphreys
LONG TERM...IG3/Humphreys
AVIATION...Humphreys
MARINE...Humphreys
FIRE WEATHER...Humphreys
HYDROLOGY...Godsey/IG3/HumphreysIn the hours before
Local storm report, Apr 23, 7:32 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
732 PM EDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG 2 E GRETNA 30.62N 84.63W
04/23/2020 GADSDEN FL 911 CALL CENTER
TREE DOWN.
&&
CMLocal storm report, Apr 23, 7:36 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
736 PM EDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG MARIANNA 30.78N 85.24W
04/23/2020 JACKSON FL PUBLIC
SEVERAL TREES DOWN ACROSS JACKSON COUNTY.
&&
CMLocal storm report, Apr 23, 7:41 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
741 PM EDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG 2 N KILLEARN ESTATES 30.54N 84.23W
04/23/2020 LEON FL PUBLIC
TREES DOWN.
&&
CMLocal storm report, Apr 23, 7:54 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
754 PM EDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG THOMASVILLE 30.84N 83.98W
04/23/2020 THOMAS GA 911 CALL CENTER
15 TREES REPORTED DOWN THROUGHOUT COUNTY.
&&
CMLocal storm report, Apr 23, 8:00 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
800 PM EDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG BAINBRIDGE 30.91N 84.58W
04/23/2020 DECATUR GA 911 CALL CENTER
SEVERAL TREES DOWN THROUGHOUT DECATUR
COUNTY.
&&
CMLocal storm report, Apr 23, 8:02 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
802 PM EDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG CAIRO 30.88N 84.21W
04/23/2020 GRADY GA 911 CALL CENTER
SEVERAL TREES DOWN THROUGHOUT GRADY COUNTY.
&&
CMThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 8:21 PM EDT | Tornado Warning | TAE | Lafayette, Taylor | 54 min |
| Apr 23, 8:51 PM EDT | Tornado Warning | TAE | Dixie, Lafayette | 39 min |
| Apr 23, 11:09 PM EDT | Special Weather Statement | TAE | Liberty | 36 min |
| Apr 23, 11:11 PM EDT | River Flood Warning | TAE | Gadsden, Jackson | 44 hr |
| Apr 23, 11:16 PM EDT | Special Weather Statement | TAE | Leon | 29 min |
| Apr 23, 11:21 PM EDT | Special Marine Warning | TAE | 3 hr | |
| Apr 23, 11:34 PM EDT | Special Weather Statement | TAE | Wakulla | 26 min |
| Apr 23, 11:58 PM EDT | Severe Thunderstorm Warning | TAE | Franklin, Jefferson, Leon, Madison, Taylor, Wakulla | 77 min |
| Apr 24, 12:36 AM EDT | Special Marine Warning | TAE | 3 hr | |
| Apr 24, 1:25 AM EDT | Severe Thunderstorm Warning | TAE | Dixie, Lafayette, Taylor | 95 min |
| Apr 24, 11:16 AM EDT | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 12 hr |
| Apr 24, 11:27 AM EDT | River Flood Warning | TAE | Jackson | 5 days |
Nearby
Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.